Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Regluing graphs of free groups

Pritam Ghosh and Mahan Mj

Algebraic & Geometric Topology 22 (2022) 1969–2006
Bibliography
1 M Bestvina, M Feighn, A combination theorem for negatively curved groups, J. Differential Geom. 35 (1992) 85 MR1152226
2 M Bestvina, M Feighn, M Handel, Laminations, trees, and irreducible automorphisms of free groups, Geom. Funct. Anal. 7 (1997) 215 MR1445386
3 M Bestvina, M Feighn, M Handel, The Tits alternative for Out(Fn), I : Dynamics of exponentially-growing automorphisms, Ann. of Math. 151 (2000) 517 MR1765705
4 P Brinkmann, Hyperbolic automorphisms of free groups, Geom. Funct. Anal. 10 (2000) 1071 MR1800064
5 J F Brock, R D Canary, Y N Minsky, The classification of Kleinian surface groups, II : The ending lamination conjecture, Ann. of Math. 176 (2012) 1 MR2925381
6 D Cooper, Automorphisms of free groups have finitely generated fixed point sets, J. Algebra 111 (1987) 453 MR916179
7 M Feighn, M Handel, The recognition theorem for Out(Fn), Groups Geom. Dyn. 5 (2011) 39 MR2763779
8 P Ghosh, Relative hyperbolicity of free-by-cyclic extensions, preprint (2018) arXiv:1802.08570
9 P Ghosh, Limits of conjugacy classes under iterates of hyperbolic elements of Out(𝔽), Groups Geom. Dyn. 14 (2020) 177 MR4077660
10 M Handel, L Mosher, Subgroup classification in Out(Fn), preprint (2009) arXiv:0908.1255
11 M Handel, L Mosher, Subgroup decomposition in Out(Fn), 1280, Amer. Math. Soc. (2020) MR4089372
12 H Min, Hyperbolic graphs of surface groups, Algebr. Geom. Topol. 11 (2011) 449 MR2783234
13 M Mitra, Ending laminations for hyperbolic group extensions, Geom. Funct. Anal. 7 (1997) 379 MR1445392
14 M Mj, K Rafi, Algebraic ending laminations and quasiconvexity, Algebr. Geom. Topol. 18 (2018) 1883 MR3797060
15 M Mj, P Sardar, A combination theorem for metric bundles, Geom. Funct. Anal. 22 (2012) 1636 MR3000500
16 M Mj, P Sardar, Propagating quasiconvexity from fibersi, Israel J. Math. 247 (2022) 923 MR4425360
17 L Mosher, A hyperbolic-by-hyperbolic hyperbolic group, Proc. Amer. Math. Soc. 125 (1997) 3447 MR1443845
18 L Mosher, A hyperbolic-by-hyperbolic hyperbolic group, Proc. Amer. Math. Soc. 125 (1997) 3447 MR1443845
19 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
20 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1980)
21 C Uyanik, Hyperbolic extensions of free groups from atoroidal ping-pong, Algebr. Geom. Topol. 19 (2019) 1385 MR3954286
22 D T Wise, Complete square complexes, Comment. Math. Helv. 82 (2007) 683 MR2341837